MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK; MIDMARK M11-020 ULTRACLAVE

MIDMARK CORPORATION MIDMARK; MIDMARK M11-020 ULTRACLAVE
Model Number M11-020
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Tinnitus (2103)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Clinical trainer reported while running a sterilization cycle the sterilizer fell off of the countertop onto the floor.The noise created during the incident left a ringing sound in her ears.
 
Additional Manufacturer Narrative
While running a sterilization cycle the unit fell off the countertop.The noise from the event caused a ringing sound in the clinicians ears.The clinician was evaluated and returned to work.

Brand Name
MIDMARK
Common Device Name
MIDMARK M11-020 ULTRACLAVE
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
kort fledderjohann
60 vista drive
versailles, OH 45380
9375268644
MDR Report Key24788838
Report Number1523530-2026-00002
Device Sequence Number8859227
Product Code FLE
UDI-Device Identifier00841709100109
UDI-Public00841709100109
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K990189
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM11-020
Device Catalogue NumberM11-020
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown